advertisement
Question
Posted by: pinky | 2005/12/06

very worried - pill

I HAD A BABY IN MAY THIS YEAR.AFTER 2 MONTHS I START USING THE PILL.THE PILL MADE ME FEEL VERY UNCOMFORTABLE AND FAT,SO I STOPPED USING IT ON THE 09.11.2005.THEN MY PERIODS START VERY HEAVY AND STOPPED AT THE 17.11.2005.ME AND MY HUBBY HAD INTERCOURSE ON THE 19.11.2005 WITHOUT A CONDOM.IS IT POSSIBLE THAT I CAN BE PREGNANT,I PANIC BECAUSE MY BABY IS 6 MONTHS OLD AND I AM VERY DEPRESSED,JUST THE THOUGHT OF IT.PLEASE HELP!!!!!!!!!!!!!!!!!!!!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is posible. You will have to wait and see if your period comes when expected.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement